# SDR SWIA202163842

- Difficulty date: November 15, 2021
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N770SK
- Make and model: Cndair CL600*
- Aircraft serial: 10243
- Aircraft time: 41,520 hours, 26,661 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FS333.00-FS349.00 STGR 21L BACKUP SILL HAS EVIDENCE OF CORROSION (MARKED)    (C CHECK RO 1/16/2022)   REPLACED BACKUP SILL ON STGR21L BETWEEN FS333-349 WITH NEW BACKUP SILL REF CRJ-700 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01, DWG SH670-31810 REV Y. COMPLIED WITH TASK CARD 51-900-1002-SKY.
